# SDR R61A201911051194

- Difficulty date: November 5, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 30,957 hours, 23,829 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Part number: 17086668403
- Condition: Corroded
- Location: Waste Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION, INT. SIDE OF WASTE SERVICE DOOR AND EXT. AT HINGE.  REMOVED AND REPLACED WASTE SERVICE DOOR
